July 28, 2021

Iconic Gh

The Pride & Heartbeat Of Africa.

After receiving an AstraZeneca shot in Denmark, one person died and another became seriously ill.

Share This Story, Choose Your Platform!

According to local reports, two hospital employees in Denmark became seriously ill after receiving the AstraZeneca vaccine. One of them has passed away.
Patients with blood clots and brain hemorrhage were transported to the hospital. According to Reuters, they developed symptoms 14 days after being vaccinated.

The Danish Medicines Agency is looking into whether their disease was caused by the vaccine.

“The Capital Region of Denmark can confirm that two of our employees have been admitted with symptoms of blood clots in the brain and cerebral hemorrhage,” a spokesperson said in a statement shared with the Ekstra Bladet newspaper. “One has sadly passed away,” the statement added.

More than a dozen European countries temporarily halted the use of the vaccine last week after reports of rare blood clots, prompting scientists to search for any link between the AstraZeneca vaccine and the disease.

Following the death of a 60-year-old woman, Danish officials stopped the AstraZeneca rollout on March 11. According to TV2, a government-owned television station in Denmark, she was diagnosed with a “low number of platelets, blood clots in small and large vessels, and bleeding.”

Many nations, including Italy, Germany, and France, have since resumed vaccination after the EU’s drug regulatory agency determined that the advantages of the AstraZeneca vaccine outweigh the dangers, according to The Associated Press.
However, health officials in Denmark, as well as its neighbors Sweden and Norway, said on Friday that they need more time to investigate reports of adverse reactions.

“The Danish Medicines Agency and other drug regulatory authorities in the EU have chosen to investigate if these rare, but serious cases could be an adverse reaction to the vaccine from AstraZeneca,” Tanja Erichsen, the agency’s acting director of pharmacovigilance, said in a statement.

“The symptoms are unusual and they appear right after the vaccinations. It is our job to react in such cases. It is important that we together with [European Medicines Agency] and the other drug regulatory authorities take our time to evaluate this type of reports thoroughly,” she added

On Saturday, Erichsen tweeted that, “We prioritize reports of suspected serious side effects such as these and examine them thoroughly to assess whether there is a possible link to the vaccine.”

The agency is in the “process of dealing with the two specific cases,” she added.

0
Would love your thoughts, please comment.x
()
x